# SDR UPS99831147

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Gauge
- Condition: Inop
- Location: Hyd System
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REVERSER HYDRALIC PRESS GAUGE INDICATES ZERO WITH HYD S/O SWITCH OFF WITH SWITCH IN THE OPEN POSITION ABLE TO GET ALL 4 REVERSORS ON LANDING ROLL.  REPLACED HYD PRESS GAUGE AND TRANSMITTERS.  OPS CHECK OK, NO LEAKS.
